Academic Journals Database
Disseminating quality controlled scientific knowledge

Operator representation of Gevrey ultradistributions algebra with supports on positive $n$-dimensional angle

ADD TO MY LIST
 
Author(s): A. V. Solomko

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 2;
Start page: 197;
Date: 2009;
Original page

ABSTRACT
The representation of convolution Gevrey algebra ofultradistributions as commutant of the n-parametric stronglycontinuous semigroup of shifts in algebra of linear and continuousmappings over the space of ultradifferentiable Gevrey functionswith supports on positive $n$-dimensional angle is proved.
Why do you need a reservation system?      Affiliate Program